The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Elemente der Mathematik


Full-Text PDF (103 KB) | Metadata | Table of Contents | EM summary
Online access to the full text of Elemente der Mathematik is restricted to the subscribers of the journal, who are encouraged to communicate their IP-address(es) to their agent or directly to the publisher at
subscriptions@ems-ph.org
Volume 74, Issue 2, 2019, pp. 80–81
DOI: 10.4171/EM/384

Published online: 2019-04-09

A short proof of Morley’s theorem

Paris Pamfilos[1]

(1) University of Crete, Heraklion, Greece

Pamfilos Paris: A short proof of Morley’s theorem. Elem. Math. 74 (2019), 80-81. doi: 10.4171/EM/384